# SDR 98UAL900426

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Flow Sensor
- Condition: Failed
- Location: E/E Compt
- Component: Rosemount, 123CH1A
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING FANS FAILED.  *S/D*  THE LOW FLOW SENSOR FAILED IN BOTH NORMAL AND ALTERNATE MODES.  THE LOW FLOW SENSOR WAS REPLACED.
